M A Pourabdollah
Articles written in Proceedings – Mathematical Sciences
Volume 109 Issue 4 November 1999 pp 359-372
We consider some almost periodic type function algebras on a weighted semitopological semigroup, and using the set of multiplicative means on each of these algebras, we define their corresponding weighted semigroup compactifications. This will constitute an effective tool for investigating the properties of the function algebras concerned. We also show that these compactifications do not retain all the nice properties of the ordinary semigroup compactifications unless we impose some restrictions on the weight functions.
Volume 110 Issue 1 February 2000 pp 55-59
We prove if there exists a separately continuous action of a topologically right simple semitopological semigroup
Volume 129 | Issue 5
Click here for Editorial Note on CAP Mode